# SDR DALA2019080754639

- Difficulty date: August 3, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 63,169 hours, 23,407 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1200-1640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ALL LOWER CARGO TIE-DOWN FITTING FROM STA 1200 TO STA 1640 PROJECTION S-27R AT AFT CARGO COMP. CORRECTIVE ACTION: SUMMARY OF NRC 00491 CORROSION LEVEL 1: ON TIE-DOWN FITTING FROM STA 1200 TO STA 1640 PROJECTION S-27R WAS REMOVED PER B757-200 SRM. ONLY STA 1540"AND 1383", OUT OF LIMITS, RESPECTIVELY. PER. B757-200 SRM. AREAS WITHIN LIMITS WERE TREATED AND PAINTED PER. B757-200 SRM AND AREAS OUT OF LIMITS STA Y= 1540 AND Y=1383 WERE ATTENDED WITH NRC 00626. (1204663)
